This case involves a thirty-five-year-old pregnant female who established care at a local hospital for her third delivery of a child. The woman was considered morbidly obese. Her second child was delivered by C-section and her OB/GYN suggested that she have one for her third delivery. The woman was concerned because after her previous C-section, she developed deep vein thromboses requiring anticoagulation. The physician explained that it was very difficult to carry out a successful vaginal delivery after having a previous C-section. She agreed to have a C-section. Her C-section was successful and she was brought to the maternity floor for recovery. Given her history of developing deep vein thromboses and her weight, the physician prescribed prophylactic heparin after her C-section to prevent clot formation. The OB/GYN ordered 40 mg of heparin “STAT” which was received and infused by the maternity nurse. The physician checked on her shortly after the infusion to find out that she was doing well. A second nurse arrived at the hospital for her shift. In the chart, the previous nurse wrote that, four hours prior, the woman received 4 mg of heparin. The second nurse started another infusion with 4 mg of heparin. A few hours later, the woman started to develop shortness of breath, fever, chest pain, and a racing heart. Moments later, she became unresponsive requiring resuscitation. She was revived and monitored closely. A CT scan of the chest revealed the presence of a pulmonary embolism which formed from a clot in her. Her physician reviewed the chart and noted that the first nurse falsely recorded the heparin dose as 4 mg in the chart instead of the recommended 40 mg that he ordered. The dosage and chart were corrected to prevent this from happening again. Four days later, the woman was discharged from the hospital with warfarin, a long-term anticoagulant.